# SDR DALA2024030503041

- Difficulty date: March 1, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 92,803 hours, 43,000 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 673 MAIN CABIN AFT BULKHEAD AREA FLOOR PANEL BETWEEN BS 1681-1720 HAS EVIDENCE OF CORROSION AROUND TO FASTENER HOLES. CORRECTIVE ACTION: REMOVED DOUBLER AND ACCOMPLISHED NEW DOUBLER REPAIR AT MAIN CABIN AFT DECK AREA IAW B 757 SRM 53-60-51-2R REPAIR. 2.
